Chebyshev approximation by splines with free knots and computation


Nürnberger, Günther


Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Approximation Theory
Volume: 5
Page range: 511-514
Place of publication: New York, NY
Publishing house: Academic Press
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1986) Chebyshev approximation by splines with free knots and computation. Approximation Theory 5 511-514 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item